Alert archive / Texas / Red Flag Warnings in 2025

Red Flag Warning 13, NWS Corpus Christi, TX

November 10, 20254 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Nov 10, 2025, 11:58 AM CST for 4 counties in Texas. It took effect at Nov 11, 2025, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2025, 11:58 AM CST (17:58 UTC)
In effect from
Nov 11, 2025, 10:00 AM CST
Expired
Nov 11, 2025, 6:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Duval County, TX, La Salle County, TX, McMullen County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 137 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2025-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2025-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS84 KCRP 101758
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
1158 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT FOR MOST OF THE BRUSH COUNTRY ON
TUESDAY...

.Relative humidity will drop through the day on Tuesday, reaching
a minimum of 20-30% across portions of the Brush Country. In 
addition to dry conditions, southerly winds of 15-20 mph with 
gusts up to 25 mph will be present in the afternoon. Lastly, fuel
moisture will be very dry in the less than 10th percentile.

TXZ229-230-239-240-110700-
/O.NEW.KCRP.FW.W.0013.251111T1600Z-251112T0000Z/
La Salle-McMullen-Webb-Duval-
1158 AM CST Mon Nov 10 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY FOR
MODERATE TO STRONG SOUTHERLY WINDS, CRITICALLY LOW RELATIVE
HUMIDITY, AND VERY DRY FUELS FOR DUVAL, MCMULLEN, LA SALLE, AND
WEBB COUNTIES...

The National Weather Service in Corpus Christi has issued a Red
Flag Warning for critical fire weather conditions, which is in 
effect from 10 AM to 6 PM CST Tuesday.

* AFFECTED AREA...La Salle, McMullen, Webb and Duval.

* TIMING...10 AM to 6 PM CST Tuesday

* WINDS...South 15-20 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...Up to 78.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

EMF
1 follow-up statement
981 
WWUS84 KCRP 111251
RFWCRP

URGENT - FIRE WEATHER MESSAGE
National Weather Service Corpus Christi TX
651 AM CST Tue Nov 11 2025

...RED FLAG WARNING IN EFFECT FOR MOST OF THE BRUSH COUNTRY TODAY...

.Relative humidity will drop through the day today, reaching a 
minimum of 20-30% across portions of the Brush Country. In 
addition to dry conditions, southerly winds of 10-15 mph with 
gusts up to 25 mph will be present in the afternoon. Lastly, fuel 
moisture will be very dry in the less than 10th percentile.

TXZ229-230-239-240-120000-
/O.CON.KCRP.FW.W.0013.251111T1600Z-251112T0000Z/
La Salle-McMullen-Webb-Duval-
651 AM CST Tue Nov 11 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING FOR MODERATE TO STRONG SOUTHERLY WINDS, CRITICALLY LOW RELATIVE
HUMIDITY, AND DRY TO CRITICALLY DRY FUELS FOR DUVAL, MCMULLEN, LA SALLE, AND
WEBB COUNTIES...

* AFFECTED AREA...La Salle, McMullen, Webb and Duval.

* TIMING...10 AM to 6 PM CST Tuesday

* WINDS...South 10 to 15 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 21 percent.

* TEMPERATURES...Up to 78.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Residents are urged to
exercise care with respect to all outdoor activities that could
inadvertently cause wildfires. Report wildfires quickly to the
nearest fire department or law enforcement office.

&&

$$

BF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Nov 10, 5:13 AM CST, 6 hours 45 minutes earlier. Its key messages:

  • Updated at 512 AM CST Mon Nov 10 2025
  • Elevated to Near Critical fire weather conditions continue through this evening across South Texas. Elevated fire weather persists into midweek.
  • Hazardous seas and Gale-force winds through early this morning. Small Craft Advisory conditions will remain through this evening.
  • Medium to high (40-80%) chance for morning low temperatures in the 30s over northern tier counties. Low (10-20%) chance of brief freezing temperatures.
Area forecast discussion, Nov 10, 5:13 AM CST, 6 hours 45 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
513 AM CST Mon Nov 10 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 512 AM CST Mon Nov 10 2025

- Elevated to Near Critical fire weather conditions continue
  through this evening across South Texas. Elevated fire weather
  persists into midweek.

- Hazardous seas and Gale-force winds through early this morning.
  Small Craft Advisory conditions will remain through this evening.

- Medium to high (40-80%) chance for morning low temperatures in
  the 30s over northern tier counties. Low (10-20%) chance of
  brief freezing temperatures.

&&

.DISCUSSION...
Issued at 1222 AM CST Mon Nov 10 2025

Expect today to be much cooler behind the front with highs only
topping out in the 60s across South Texas. The drier conditions
remain in place across the region, and winds are expected to subside
by this late this afternoon into the evening. While winds aren't
high enough to warrant Red Flag Conditions, a Fire Danger Statement
was issued as elevated fire weather conditions are likely Monday.
Onshore flow doesn't return until Tuesday which will allow moisture
to filter back into the region. Therefore, at least elevated fire
weather conditions will be possible through mid week.

With the presence of drier conditions across South Texas and winds
tapering off by this evening, the environment will likely promote
 radiational cooling. This will allow temperatures to dip
into the 30s across much of the area Monday night with 40s to the
south and along the coast. NBM probs still maintains a high 40-80%
chance for temperatures to drop into the 30s across the northern
counties. There will be a low chance that we will see widespread
freezing temperatures, though in our usual drainage areas it will
definitely be possible.

In terms of the marine conditions, the aforementioned Gale Warning
will transition at 12Z to a Small Craft Advisory across all of the
gulf waters and bays. Conditions should improve by this evening as
winds and seas gradually diminish.

&&

.AVIATION...
(12Z TAFS)
Issued at 512 AM CST Mon Nov 10 2025

VFR conditions will continue through this TAF cycle with moderate
to gusty winds hanging around through mid morning. Light winds
will prevail from this afternoon through the overnight hours
tomorrow night shifting to the east to southeast between 23-02z.

&&

.MARINE...
Issued at 1222 AM CST Mon Nov 10 2025

A Small Craft Advisory over the bays remains in effect through 3
PM today for winds of 15-25 knots and gusts nearing Gale-force.
The Gale Warning remains in effect for the open waters through 8
AM this morning, before being replaced by a Small Craft Advisory
through 6 PM this evening. Conditions are expected to improve by
this evening, with winds below 20 knots and seas subsiding below
7 feet. Gentle to moderate (BF 3-4) onshore flow returns Tuesday,
strengthening to a south to southeasterly fresh to strong breeze
(BF 5-6) Tuesday night through Wednesday night. Moderate to fresh
breeze will follow to close out the work week.

&&

.FIRE WEATHER...
Issued at 1222 AM CST Mon Nov 10 2025

Elevated to near critical fire weather conditions will remain across
the region, with relative humidity nearing its minimum between 12-
30% across South Texas. Winds have tempered down though can be
strong at times out of the northeast winds of 10-20 mph with gusts
to 30 mph. Hence a Fire Danger Statement will go into effect at 9 AM
through 9 PM across South Texas. Onshore flow returns Tuesday but
elevated fire weather conditions may persist over the Brush Country
during the afternoon Tuesday and Wednesday. Minimum relative
humidity rises above 30% late in the week, negating fire weather
concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    64  41  75  60 /   0   0   0   0
Victoria          63  34  75  55 /   0   0   0   0
Laredo            68  43  77  56 /   0   0   0   0
Alice             67  37  78  54 /   0   0   0   0
Rockport          65  51  74  65 /   0   0   0   0
Cotulla           67  38  77  52 /   0   0   0   0
Kingsville        66  35  77  55 /   0   0   0   0
Navy Corpus       64  53  74  67 /   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 3 PM CST this afternoon for GMZ231-
     232-236-237.

     Gale Warning until 8 AM CST this morning for GMZ250-255-270-275.

     Small Craft Advisory until 6 PM CST this evening for GMZ250-255-
     270-275.

&&

DISCUSSION...NP/92
AVIATION...JCP/84

Nearby

Red Flag Warnings in Texas, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.